# SDR IPXA09M56874

- Difficulty date: July 14, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 42,373 hours, 12,066 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Part serial: 48572
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 271-S4-03 UPPER AFT RT RUDDER BETWEEN STA ZV484 AA AND STA ZV487 NOT CORRELATED TO SRM.  REMOVED EXISTING REPAIR AT UPPER AFT RT RUDDER TIP SKIN BETWEEN STA XV ZV491 AND ZV487.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD 11-5540-34405-A AND EA 011-5540-01-A1932.
